# SDR AALA202405019542

- Difficulty date: April 29, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N355PU
- Make and model: Boeing 737823
- Aircraft serial: 33348
- Aircraft time: 18,274 hours, 8,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Detached
- Location: Seat Row 11c
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT HOUSING HANGING FROM 11C.: RE-SECURED LOOSE SCREWS ON EMERGENCY LIGHT HOUSING FROM SEAT 11C. PER STANDARD MX PRACTICES**(CLOSED).
